MAUDE Adverse Event Report: CAREFUSION, INC GRAVES VAG SPECULUM MEDIUM 4 X 1-3/8IN; SPECULUM, VAGINAL, METAL

CAREFUSION, INC GRAVES VAG SPECULUM MEDIUM 4 X 1-3/8IN; SPECULUM, VAGINAL, METAL
Model Number GL11
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
5787062 bd has determined that a portion of the products were packaged and marked incorrectly, specifically: catalog number gl11, lot number d22xbb may be marked, packaged, and labeled as catalog number gl31, lot number d22xbb - catalog number gl31, lot number d22xbb may be marked, packaged, and labeled as catalog number gl11, lot number d22xbb.Investigation of returned complaint devices led to an investigation by the manufacturer, resulting in confirmation of a partial product mix for each lot.Voluntary recall, v.Mueller¿ graves vaginal speculum and pederson vaginal specula with bd recall number: bdsur# 1423507-02/16/2023-002-c.
 
Event or Problem Description
Material# gl11 batch# d22xbb verbatim: customer received the wrong item in the correct packaging.They received pedersen speculum inside a graves medium (gl11).Po 24040016336.Bd has determined that a portion of the products were packaged and marked incorrectly, specifically: catalog number gl11, lot number d22xbb may be marked, packaged, and labeled as catalog number gl31, lot number d22xbb - catalog number gl31, lot number d22xbb may be marked, packaged, and labeled as catalog number gl11, lot number d22xbb.Investigation of returned complaint devices led to an investigation by the manufacturer, resulting in confirmation of a partial product mix for each lot.Voluntary recall, v.Mueller¿ graves vaginal speculum and pederson vaginal specula with bd recall number: bdsur# 1423507-02/16/2023-002-c.

Brand Name
GRAVES VAG SPECULUM MEDIUM 4 X 1-3/8IN
Common Device Name
SPECULUM, VAGINAL, METAL
Manufacturer (Section D)
CAREFUSION, INC
75 north fairway drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
75 north fairway drive
vernon hills IL 60061
Manufacturer Contact
anna wehrheim
75 north fairway drive
vernon hills, IL 60061
8015652341
MDR Report Key16427501
Report Number1423507-2023-00086
Device Sequence Number17467142
Product Code HDF
UDI-Device Identifier10885403042744
UDI-Public(01)10885403042744
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/23/2023
Report Date (Section F) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGL11
Device Catalogue NumberGL11
Device Lot NumberD22XBB
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer08/22/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2023
Initial Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/23/2023